ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Existence theorems of periodic solutions for second-order difference equations containing both advance and retardation

Yang, Lianwu and Zhang, Yuanbiao and Yuan, Shaoliang and Shi, Haiping (2016) Existence theorems of periodic solutions for second-order difference equations containing both advance and retardation. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (2). pp. 71-84. ISSN 00002-3043

[img]
Preview
PDF
Download (908Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: existence, periodic solution, second-order nonlinear difference equation, discrete variational theory
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 10 Mar 2017 11:54
    Last Modified: 10 Mar 2017 11:54
    URI: http://mathematics.asj-oa.am/id/eprint/2497

    Actions (login required)

    View Item